Exportar registro bibliográfico


Metrics:

Hénon mappings with biholomorphic escaping sets (2017)

  • Authors:
  • Autor USP: BONNOT, SYLVAIN PHILIPPE PIERRE - IME
  • Unidade: IME
  • DOI: 10.1186/s40627-017-0010-9
  • Assunto: SISTEMAS DINÂMICOS HOLOMORFOS
  • Keywords: Hénon mappings; Escaping sets; Biholomorphisms
  • Agências de fomento:
  • Language: Inglês
  • Imprenta:
  • Source:
  • Acesso à fonteDOI
    Informações sobre o DOI: 10.1186/s40627-017-0010-9 (Fonte: oaDOI API)
    • Este periódico é de assinatura
    • Este artigo é de acesso aberto
    • URL de acesso aberto
    • Cor do Acesso Aberto: hybrid
    • Licença: cc-by

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas

    • ABNT

      BONNOT, Sylvain Philippe Pierre; RADU, Remus; TANASE, Raluca. Hénon mappings with biholomorphic escaping sets. Complex Analysis and its Synergies, Heidelberg, Springer, v. 3, n. 1, p. 1-18, 2017. Disponível em: < http://dx.doi.org/10.1186/s40627-017-0010-9 > DOI: 10.1186/s40627-017-0010-9.
    • APA

      Bonnot, S. P. P., Radu, R., & Tanase, R. (2017). Hénon mappings with biholomorphic escaping sets. Complex Analysis and its Synergies, 3( 1), 1-18. doi:10.1186/s40627-017-0010-9
    • NLM

      Bonnot SPP, Radu R, Tanase R. Hénon mappings with biholomorphic escaping sets [Internet]. Complex Analysis and its Synergies. 2017 ; 3( 1): 1-18.Available from: http://dx.doi.org/10.1186/s40627-017-0010-9
    • Vancouver

      Bonnot SPP, Radu R, Tanase R. Hénon mappings with biholomorphic escaping sets [Internet]. Complex Analysis and its Synergies. 2017 ; 3( 1): 1-18.Available from: http://dx.doi.org/10.1186/s40627-017-0010-9

    Referências citadas na obra
    Bedford, E., Smillie, J.: Polynomial diffeomorphisms of $$\mathbf{ C}^{2}$$, VI: connectivity of J. Ann. of Math. 148, 695–735 (1998)
    Bedford, E., Smillie, J.: Polynomial diffeomorphisms of $$\mathbf{ C}^{2}$$, VII: hyperbolicity and external rays. Ann. Sci. École Norm. Sup. 4(32), 455–497 (1999)
    Bousch, T.: Automorphismes des applications de Hénon (1994) (unpublished manuscript)
    Favre, C.: Classification of 2-dimensional contracting rigid germs and Kato surfaces. I. J. Math. Pures Appl. 9(79), 475–514 (2000)
    Fornæss, J., Sibony, N.: Complex Hénon mappings in $$\mathbf{ C}^{2}$$ and Fatou-Bieberbach domains. Duke Math. J. 65, 345–380 (1992)
    Hubbard, J.H., Oberste-Vorth, R.W.: Hénon mappings in the complex domain, I: the global topology of dynamical space. Inst. Hautes Etudes Sci. Publi. Math. 79, 5–46 (1994)
    Hubbard, J.H., Oberste-Vorth, R.W.: Hénon mappings in the complex domain, II, projective and inductive limits of polynomials. Real and complex dynamical systems (Hillerød, 1993). NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci. 464, 89–132 (1995)
    Hubbard, J.H., Papadopol, P., Veselov, V.: A compactification of Hénon mappings in $$\mathbf{ C}^{2}$$ as dynamical systems. Acta Math. 184, 203–270 (2000)
    Morosawa, S., Nishimura, Y., Taniguchi, M., Ueda, T.: Holomorphic Dynamics. Cambridge University Press, Cambridge (2000)
    Últimas obras dos mesmos autores vinculados com a USP cadastradas na BDPI:

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2021